7 doctors weighed in:
Could I have Vyvanse (lisdexamfetamine) allergy?
7 doctors weighed in

Dr. Albert Pizzo
Family Medicine
4 doctors agree
In brief: Vyvanse (lisdexamfetamine)
Yes you can develop an allergy to Vyvanse (lisdexamfetamine) or to any of its ingredients such as dyes etc.
Stop this medication and talk to your doctor as soon as possible.

In brief: Vyvanse (lisdexamfetamine)
Yes you can develop an allergy to Vyvanse (lisdexamfetamine) or to any of its ingredients such as dyes etc.
Stop this medication and talk to your doctor as soon as possible.
Dr. Albert Pizzo
Dr. Albert Pizzo
Thank
Dr. Carla Enriquez
Pediatrics
1 doctor agrees
In brief: What symptoms?
Vyvanse (lisdexamfetamine) has an exceedingly low rate of allergic reactions.
What are the symptoms that concern you about an allergy? Rashes are the most common signs of drug allergy, but sometimes side effects are confused with allergic reactions. Please discuss this issue with the prescribing doctor before doing anything else.

In brief: What symptoms?
Vyvanse (lisdexamfetamine) has an exceedingly low rate of allergic reactions.
What are the symptoms that concern you about an allergy? Rashes are the most common signs of drug allergy, but sometimes side effects are confused with allergic reactions. Please discuss this issue with the prescribing doctor before doing anything else.
Dr. Carla Enriquez
Dr. Carla Enriquez
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors